# SDR SWAA2024090915439

- Difficulty date: July 22, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED STA400 AND STR26L AFT SIDE FWD CARGO COMPARTMENT 2024-455194<[01] REPLACED ANGLE - CLIP; LOCATED STA400 AND STR26L AFT SIDE FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 ITEM 9 B737-700 SRM 51-40-02  AND DWG: 143A7505 SHEET: 2 REV: B SEE INDIVIDUAL SIGN OFFS BELOW.;[02] JOB COMPLETED
